Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The semi-simplicial free Lie ring


Author: James W. Schlesinger
Journal: Trans. Amer. Math. Soc. 122 (1966), 436-442
MSC: Primary 55.40
MathSciNet review: 0199861
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Henri Cartan and Samuel Eilenberg, Homological algebra, Princeton University Press, Princeton, N. J., 1956. MR 0077480
  • [2] Edward Curtis, Lower central series of semi-simplicial complexes, Topology 2 (1963), 159–171. MR 0156343
  • [3] -, Some relations between homotopy and homology, Ann. of Math. (to appear).
  • [4] Albrecht Dold and Dieter Puppe, Homologie nicht-additiver Funktoren. Anwendungen, Ann. Inst. Fourier Grenoble 11 (1961), 201–312 (German, with French summary). MR 0150183
  • [5] Daniel M. Kan, A combinatorial definition of homotopy groups, Ann. of Math. (2) 67 (1958), 282–312. MR 0111032
  • [6] John Milnor, The geometric realization of a semi-simplicial complex, Ann. of Math. (2) 65 (1957), 357–362. MR 0084138
  • [7] J. C. Moore, Algebraic homotopy, Mimeographed notes, Princeton University, Princeton N. J., 1957.
  • [8] Jean-Pierre Serre, Homologie singulière des espaces fibrés. III. Applications homotopiques, C. R. Acad. Sci. Paris 232 (1951), 142–144 (French). MR 0039255

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 55.40

Retrieve articles in all journals with MSC: 55.40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1966-0199861-8
Article copyright: © Copyright 1966 American Mathematical Society